# SDR AALA201609299014

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 50,410 hours, 21,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door
- Component: Cylinder, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR ASSIST BOTTLE READS ZERO PRESSURE.  REMOVED AND REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM, AND SERVICED CYLINDER, PER AMM 52-10-00.
